# SDR DHL9970330C

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Condition: Cracked
- Location: Nr 7 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LW NR 7 SPOILER PANEL CENTER HINGE CASTING OUTBOARD LEG CRACKED AT AFT HOLE.  CUT OUT CRACK FROM HINGE CASTING 2 LONG PER SRM 51-10-1, DYE PENETRANT INSPECTED CUTOUT PER MIL 68-66B.  NO CRACK NOTED, INSTALLED FILLER AND REINFORCING STRAP AT LEFT WING NR 7 SPOILER O/B UPPER FLANGE PER 99AVHM.054R0-1 USED 2024T3 .125 9X3/.  TREATED AND PRIMED PER SRM 51-10-2, SEALED LEADING EDGE WITH PRC AS PER SRM 51-20-4, N/R 1207.
